Quantitative approximations by using scaling type functions


The focus of the paper is to study a class of linear positive operators constructed by using a quasi-scaling type function. Jackson type inequalities are established in the framework of different function spaces.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Qausi-scaling type function; linear positive operator; modulus of smoothness; rate of convergence.

Paper coordinates

O. Agratini, Quantitative approximations by using scaling type functions, Studia Universitatis Babes-Bolyai Mathematica, 50 (2005) no. 2, pp. 3-13.


About this paper


Studia Universitatis “Babes-Bolyai” Mathematica

Publisher Name

Universitatis “Babes-Bolyai” Cluj-Napoca, Romania

Print ISSN


Online ISSN

google scholar link

[1] Agratini, O., Operators generated by a quasi-scaling type function, Revista de la Union Matematica Argentina, 44(2003), 2, 21-30.
[2] Anastassiou, G., Quantitative Approximations, Chapman & Hall/CRC, Boca Raton, 2001.
[3] Anastassiou, G., Yu, X. M., Monotone and probabilistic wavelet approximation, Stochastic Anal. Appl., 10(1992), 251-264.
[4] Daubechies, I., Ten Lectures on Wavelets, NSF-CBMS Regional Conference Series in Applied Math. 61, SIAM Publications, Philadelphia, 1992.
[5] Lenze, B., Bernstein-Baskakov-Kantorovi˘c operators and Lipschitz-type maximal functions, Colloquia Mathematica Societatis Janos Bolyai 58, Approximation Theory, Kecskemet, Hungary (J. Szabados, K. Tandori, eds.), pp. 469-496, North-Holland Publishing Company, Amsterdam – Oxford – New York, 1990.


Related Posts